RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 1, Pages 100–116 (Mi izv1608)  

This article is cited in 2 scientific papers (total in 2 papers)

On the interconnection of local and global approximations by holomorphic functions

P. V. Paramonov


Abstract: It is proved that if a function $f\in\operatorname{Lip}(\alpha,X)$, $\alpha>2/3$, can be approximated locally outside its zero set by holomorphic functions, then it can be approximated also on the whole compact set $X$. This implies that if $f\in\operatorname{Lip}(\alpha,X)$, $\alpha>2/3$, and $f^2$ can be approximated by holomorphic functions on $X$, then so can $f$.
Bibliography: 5 titles.

Full text: PDF file (1284 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 20:1, 103–118

Bibliographic databases:

UDC: 517.5
MSC: Primary 30E10, 41A20; Secondary 30C85
Received: 15.06.1981

Citation: P. V. Paramonov, “On the interconnection of local and global approximations by holomorphic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 46:1 (1982), 100–116; Math. USSR-Izv., 20:1 (1983), 103–118

Citation in format AMSBIB
\Bibitem{Par82}
\by P.~V.~Paramonov
\paper On the interconnection of local and global approximations by holomorphic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 1
\pages 100--116
\mathnet{http://mi.mathnet.ru/izv1608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=643896}
\zmath{https://zbmath.org/?q=an:0519.30033}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 20
\issue 1
\pages 103--118
\crossref{https://doi.org/10.1070/IM1983v020n01ABEH001342}


Linking options:
  • http://mi.mathnet.ru/eng/izv1608
  • http://mi.mathnet.ru/eng/izv/v46/i1/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anthony G. O'Farrell, “Rational approximation and weak analyticity. I”, Math Ann, 273:3 (1986), 375  crossref  mathscinet  zmath  isi
    2. P. V. Paramonov, “On the possibility of division and involution to a fractional power in the algebra of rational functions”, Math. USSR-Izv., 30:2 (1988), 385–393  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:170
    Full text:59
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020